Skip to main content
×
Home
    • Aa
    • Aa

On Derivations and Holomorphs of Nilpotent Lie Algebras

  • G. Leger (a1) and E. Luks (a1)
Abstract

A linear Lie algebra is called toroidal if it is abelian and consists of semi-simple transformations. The maximum, t(L), of the dimensions of the toroidal subalgebras of the derivation algebra, Δ(L), is an invariant of L. This paper is mainly concerned with the relation between the magnitude of t(L) for nilpotent L and the structures of L and Δ(L).

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On Derivations and Holomorphs of Nilpotent Lie Algebras
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On Derivations and Holomorphs of Nilpotent Lie Algebras
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On Derivations and Holomorphs of Nilpotent Lie Algebras
      Available formats
      ×
Copyright
References
Hide All
[1] BourbakiN., Groupes et Algebres de Lie, Paris, 1960.
[2] DixmierJ. and ListerW., Derivations of nilpotent Lie algebras, Proc. A. M. S., vol. 8 (1957), pp. 155158.
[3] JacobsonN., Lie Algebras, New York, 1962.
[4] LegerG., Derivations of Lie algebras III, Duke Math. Journ., vol. 30, (1963), pp. 637646.
[5] SchenkmanE., On the derivation algebra and the holomorph of a nilpotent algebra, Mem. A. M. S., no. 14, (1955), pp. 1522.
[6] TôgôS., On the derivation algebras of Lie algebras, Can. J. Math., vol. 13, (1961), pp. 201216.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Nagoya Mathematical Journal
  • ISSN: 0027-7630
  • EISSN: 2152-6842
  • URL: /core/journals/nagoya-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 14 *
Loading metrics...

Abstract views

Total abstract views: 31 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 21st October 2017. This data will be updated every 24 hours.